Couldn't find what you looking for?

TRY OUR SEARCH!

Is there anybody who has tried nuvaring birth control. I kind of prefer it to ordinary bc pills because I don’t have to think about taking it every day at the same time. The thing is that I put on some weight. I haven’t experience any weight gain when I was on bc pills, so I am slightly worried about nuvaring. Is there anybody who has experienced the same problem? Thanx!

Loading...


Hi there! Yes, it is known that nuvaring may cause weight gain, water retention and breast tenderness. I did put on some weight as well, but only few and I successfully got rid of those extra with an ordinary no-dinner diet. But, maybe it was this easy because I have a really good metabolism. You can always talk to your gynecologist and see whether nuvaring is right for you or not.

Loading...

gaudino wrote:


Is there anybody who has tried nuvaring birth control. I kind of prefer it to ordinary bc pills because I don’t have to think about taking it every day at the same time. The thing is that I put on some weight. I haven’t experience any weight gain when I was on bc pills, so I am slightly worried about nuvaring. Is there anybody who has experienced the same problem? Thanx!



I have recently gained about 10 pounds since switching to the NuvaRing 5 months ago. At first I thought it was just ordinary extra pounds, but then realized that I have not made any changes in my diet, so it must be the ring. I am going on week 3 of exercise and eating healthier, but have seen no results. I hope this isn't a permanent gain with me and the NuvaRing.

Loading...

I gained 10 pounds in 5 months on the ring. I am 35 and have been the same weight since college (even after having 2 kids). I have never been able to gain weight and it looks like NuvaRing is the culprit. I am changing back to the pill (for other reasons, too) but I definitely know it was the ring that was causing the gain.

Loading...

I have recently gone off the Nuvaring and I did gain about 7 pounds during the time I was on it. I never even thought about it until I read this. I'm not on it anymore, so hopefully the weight will come off. I have heard that it does :-)

Loading...

I have put on about 5 pounds and am on month 3 of the Nuvaring. There are a few things I like about it...no need to remember taking the pill every day and low dose hormones means better libido for me. I think I may go back to the Yasmine bc pill as I was in a better mood and didn't gain weight. At 37, I don't want to start putting on 5 lbs. or more a year!

Oh well, live and learn! %-)

Jana D.

Loading...

Yes I gained weight as well...I would say about 5 pounds but it feels mainly like bloating. The first couple weeks on it are usually the worst, then the 3rd week the bloating went away. My actual period was the best period i've had in years though...very little bloating and moodiness. Now I have to decide which is more important...I certainly don't need a pill to aid in my weight gain.

Loading...

YES, Yes, and yes. I'm on my 5th month of Nuvaring and have gained a little more than 10 lbs. I'm switching back to Yasmin. Do not used this form of b/c if you have weight issues.

Loading...

I have been using the nuvaring for about a year and a half and have gained about 20 pounds. I never had weight issues before and was always skinny with an apparently fast metabolism. I am thinking of switching to a copper IUD to get away from hormonal birth control altogether.

Loading...

I started using the NuvaRing about 4 months ago and since then I have gradually started gaining weight, about 10 lbs. I am an avid exerciser and I eat very healthy. Before the ring I was thin and had no problems with weight gain so I know its the ring thats doing it. Before this I was on Yaz which didn't make me gain weight but it gave me horrible migraines. I think I'll take the migraines over getting fat so I'm switching back.

Loading...

I know this is an old topic but I was researching the ring because I've been on it for close to a year and a half now and I've gained about 40 lbs...I use to be super skinny and now I'm chunky...I just recently decided to get off of the Ring in an effort to return to my old shape. There were other side effects that have really effected me too. It causes severe vaginal itching for some people as well as breast tenderness. I've been dealing with both, however I think they might also have something to do with the rapid weight gain. All in all I'd still chose the Ring over any other form of birth control, simply because it has the lowest dosage of hormones, lowering the high risk of breast cancer.

Loading...

Ladies, Thank you for posting. It has seriously saved my sanity.
I am 35, two kids and have lost 40 pounds in two years with 15 pounds to go. I started the nuvaring two weeks ago and have already gained two pounds! I work out religiously (10-12 hours of hard core a week) and eat really well so I knew something was up. After reading all of your postings plus about 7 similar ones on another site, I am convinced the weight is from the ring. So that sucker is coming out! Thank you all and good luck.
Belle

Loading...

I really like the nuva ring but I think it has made me gain weight too. I have put on about 10 pounds since I've been on it this past summer. I began a better exercise program and have stopped drinking alcohol but nothing seems to help. Is it possible my metabolism could have slowed down this much in just a few months? (I am almost 29...) Does anyone know of a birth control pill or method that does not promote weight gain and doesn't make you super moody? Thanks!

Loading...

I was on Nuvaring for about a year and a half and gained a little more then 20 pounds! I never had problems with my weight before I have been off it for about 2 months and the weght is coming off. If you are worried about weight gain this is not the bc for you!!

Loading...

I too have gained weight on nuvaring. I didn't even think about it until today. But for the last 8 months I've gained 10 pounds, and I've been working out and eating better. I have also experienced alot of bloating while using it. I am definatley switching back to the pill, I was on that for 5 years and never experienced weight gain on it.

Loading...